# SDR AALA970763

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Part number: 59366631
- Condition: Corroded
- Location: Bs 1126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT TIE DOWN TRACK CORRODED.  REPAIRED IAW ESO 80559, DATE 4-18-97, SRM 53-05 FIG 4G PAGE 10R.  (M)
